Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Open and monotone fixed point free maps on uniquely arcwise connected continua


Authors: Lee Mohler and Lex G. Oversteegen
Journal: Proc. Amer. Math. Soc. 95 (1985), 476-482
MSC: Primary 54F20; Secondary 54F50, 54H25
MathSciNet review: 806091
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we will construct uniquely arcwise connected continua admitting open and monotone fixed point free mappings, respectively. We will also show that each locally one-to-one map on a uniquely arcwise connected continuum has a fixed point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54F50, 54H25

Retrieve articles in all journals with MSC: 54F20, 54F50, 54H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0806091-X
PII: S 0002-9939(1985)0806091-X
Article copyright: © Copyright 1985 American Mathematical Society